Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Weak asymptotic hereditary asphericity for free product and HNN extension of groups

Joanna Jakus

Algebraic & Geometric Topology 13 (2013) 3031–3045
Bibliography
1 J W Cannon, Geometric group theory, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 261 MR1886666
2 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
3 T Januszkiewicz, J Światkowski, Filling invariants of systolic complexes and groups, Geom. Topol. 11 (2007) 727 MR2302501
4 D Osajda, J Światkowski, On asymptotically hereditarily aspherical groups arXiv:1304.7651
5 J Zubik, Asymptotic hereditary asphericity of metric spaces of asymptotic dimension 1, Topology Appl. 157 (2010) 2815 MR2729340